MathSciNet Relay Station
MathSciNet bibliographic data
MR1800236 (2001k:37024) 37B40 (28Dxx)
Lemańczyk, M.; Siemaszko, A. A note on the existence of a largest topological factor with zero entropy. Proc. Amer. Math. Soc. 129 (2001), no. 2, 475–482 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement